| Catalog Number |
00880100100 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device cut a deeper depth than what it was set for.No patient harm or surgical delay was noted.No additional information was noted as a result diligence is complete.
Additional Manufacturer Narrative
This incident is being recorded under (b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.